Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A reduction of the fundamental conjecture about locally compact $ {\rm ANR}$'s


Authors: A. Fathi and Y. M. Visetti
Journal: Proc. Amer. Math. Soc. 49 (1975), 446-448
MSC: Primary 57A20; Secondary 54F40
MathSciNet review: 0372866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we show that the conjecture: the product of a locally compact ANR by the Hilbert cube is a Hilbert cube manifold, can be reduced to its compact AR case, i.e.: the product of a compact AR by the Hilbert cube is a Hilbert cube manifold.


References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, T. A. Chapman and R. M. Schori, Problems in the topology of infinite dimensional spaces and manifolds, Mathematische Centrum, Amsterdam, 1971.
  • [2] Karol Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw, 1967. MR 0216473 (35 #7306)
  • [3] T. A. Chapman, Notes on Hilbert cube manifolds, University of Kentucky, 1973 (preprint).
  • [4] David W. Henderson, A simplicial complex whose product with any ANR is a simplicial complex, General Topology and Appl. 3 (1973), 81–83. MR 0315659 (47 #4208)
  • [5] Sze-tsen Hu, Theory of retracts, Wayne State University Press, Detroit, 1965. MR 0181977 (31 #6202)
  • [6] L. C. Siebenmann, L'invariance topologique du type simple d'homotopie, d'après T. A. Chapman, Sèminaire Bourbaki, Exposé 428, 1973.
  • [7] H. Toruńczyk, Compact absolute retracts as factors of the Hilbert space, Fund. Math. 83 (1973), no. 1, 75–84. MR 0326650 (48 #4993)
  • [8] -, Absolute retracts as factors of normed linear spaces (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A20, 54F40

Retrieve articles in all journals with MSC: 57A20, 54F40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0372866-0
PII: S 0002-9939(1975)0372866-0
Keywords: Locally compact ANR, Hilbert cube manifold
Article copyright: © Copyright 1975 American Mathematical Society